# SDR SWAA2024090618074

- Difficulty date: July 28, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 65,251 hours, 39,171 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON GUSSET LOCATED BS500D AND STR19R FWD CARGO COMPARTMENT 2024-473044<[01] REPLACED GUSSET LOCATED BS500D AND STR19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7902 SHEET 174 REV-. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED GUSSET LOCATED BS500D AND STR19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7902 SHEET 174 REV-. SEE INDIVIDUAL SIGN OFF BELOW
